A 46-year-old female asked:
I had my gallbladder out just a month ago, i am now constipated all the time to the point i have nausea from it, will culterelle help make me regular?
2 doctor answers • 3 doctors weighed in
Wound care 25 years experience
Pain Meds?: Are you still taking prescription meds for pain? Narcotics can worsen constipation. Either way you want to avoid constipating, high-fat foods and increase the fiber in your diet. Make sure you are well hydrated or the fiber won't work as well. If diet is not enough, you can add over-the-counter fiber supplements but again, stay hydrated. F/u with surgeon if not improved to rule out other cause.
5.2k viewsReviewed >2 years ago
General Surgery 30 years experience
Common problem: Changes in bowel habits after gb surgery are common - either too much or too little. Culterelle may help, but if it does not you might try MiraLAX (polyethylene glycol) instead.
5.2k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.